What causes excess sweating during multiple myeloma?
My wife is suffering from Multiple myeloma and underwent six cycles of Chemo[Thalix 100mg + dexamethazone] till jan 2011. She was having 70% plasma cells and reduced to 8% after the chemo. now she is not under chemo except the Zolendronic 4mg Zobone and taking Thyroxin 7nmg for her hypo thyrodism.
Currently she complains sudden and excessive sweating as frequently as 8-10 times during a day. what could be the reason?
Hi, dear I have gone through your question. I can understand your concern. She has multiple myeloma. Her excessive sweating is not related to that. It may be due to her thyroid problem. She should go for T3, T4 and TSH estimation. Then if needed change the dosage of your thyroid medicines according to results. Consult your doctor and take treatment accordingly. Hope I have answered your question, if you have doubt then I will be happy to answer. Thanks for using health care magic. Wish you a very good health.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]